# SDR SWIA202005140704

- Difficulty date: March 20, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER DIAPHRAGM (MARKED) IN THE FWD LAV SERVICE CUT-OUT IS CORRODED.   (C-CHECK) RO 5/10/2020   REPLACED LOWER DIAPHRAGM IN THE FWD LAV SERVICE CUT-OUT REF BOMBARDIER DRAWING AND CRJ900 SRM. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
